Vol. 7, No. 1, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
A priori estimates for complex Hessian equations

Sławomir Dinew and Sławomir Kołodziej

Vol. 7 (2014), No. 1, 227–244

We prove some L a priori estimates as well as existence and stability theorems for the weak solutions of the complex Hessian equations in domains of n and on compact Kähler manifolds. We also show optimal Lp integrability for m-subharmonic functions with compact singularities, thus partially confirming a conjecture of Błocki. Finally we obtain a local regularity result for W2,p solutions of the real and complex Hessian equations under suitable regularity assumptions on the right-hand side. In the real case the method of this proof improves a result of Urbas.

Hessian equation, a priori estimate, pluripotential theory
Mathematical Subject Classification 2010
Primary: 32U15
Secondary: 32U05
Received: 6 February 2013
Accepted: 27 November 2013
Published: 7 May 2014
Sławomir Dinew
Mathematics Department
Rutgers Unversity
Newark, NJ 07102
United States
Department of Mathematics and Computer Science
Jagiellonian University
ul. Lojasiewicza 6
30-348 Krakow
Sławomir Kołodziej
Department of Mathematics and Computer Science
Jagiellonian University
ul Lojasiewicza 6
30-348 Krakow